Facebook Pixel

Weight Gain

By February 17, 2017 - 6:27am
Rate This

Hi!. My name is Zue. My biggest problem is weight gain as i been just wondered why am i putting so much weight. For your information, i have been on Sertraline medicine since past 3 years and at the same time, I've alsotaking numbers brand of slimming pills. Since i don't see any positive results i stopped them all since past 3 months. prior to that, i have been attended London Weight Management program as well, it worked well during the session ONLY.
My weight used to be around 55-60kg but now boost up to 74kg and it makes me worry. What shall i do now?

Add a Comment1 Comments

Hi Susan. Tq fr ur reply.
Agreed with ur statement, could be hormones issues.
Talking about appetite, i dont really eat much bcz my tummy always feeling full & bloated. My ladt meal usually on or b4 7pm.

Exercise - i do butg not that often as I'm having an excessive sweating problem due to Sentraline. Event in minor house chaos activities, i"ll be sweating like jogging marathon!

The slimming programme i attended was about curb the fats using machine, apply lotion/ cream throughout problems area, sauna. It's quite costly, about 700usd fr 20 session.

At 44 of age, i somehow phobia of merting an old friends, most of them will be like "...oops..u putting so much..why sudden...." its nightmare

February 18, 2017 - 11:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Weight Loss

Get Email Updates

Related Checklists

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!